# SDR SWAA2024120257847

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B MAIN FLAP TRAILING EDGE WEDGE IS DELAMINATED.<[01] REMOVED TRAILING EDGE WEDGE PER SRM 51-40-02.;[02] DRILLED UP AND COUNTERSUNK NEW WEDGE IAW SRM 51-40-02.;[03] REMOVED AND INSTALLED NEW PROGRAMMING TRACK PER. SOPM 20-50-01 C/W INSPECTION;[04] DRILL UP AND COUNTERSUNK NEW WEDGE IAW SRM 51-40-05 AND SRM 51-40-08;[05] INSTALLED NEW R/H WING IB MAIN FLAP T/E WEDGE IAW SRM 51-40-02.;[06] C/W INSPECTION
